# SDR DXTA2023060587970

- Difficulty date: June 6, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N778QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20563
- Aircraft time: 8,436 hours, 4,890 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: RPSIB
- Part serial: 26353
- Condition: Defective
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY LIGHTS ARE ILLUMINATING WHEN AIRCRAFT IS POWERED DOWN AND EMERGENCY LIGHT SWITCH IS IN THE OFF POSITION.//CORRECITVE ACTION//REMOVED AND REPLACED WITH TESTED CHARGER ASSY OF RH CABIN ELPS IAW BD-100 AMM 33-51-12-000/400-801. INSTALLED SAME ELPS BATTERY. PERFORMED OPS TEST IAW BD-100 AMM 33-51-00-720-802 OPS TEST GOOD. BASDAL 2256 DUE 8/29/23
